JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 54
A Metric Inequality for the Thompson and Hilbert Geometries

    Authors: Roger D. Nussbaum, Cormac Walsh,  
    Keywords: Hilbert geometry, Thompson's part metric, Cone metric, Non-positive curvature, Finsler space.  
    Date Received: 25/09/03  
    Date Accepted: 02/04/04  
    Subject Codes:


    Editors: Jonathan Borwein,  

There are two natural metrics defined on an arbitrary convex cone: Thompson's part metric and Hilbert's projective metric. For both, we establish an inequality giving information about how far the metric is from being non-positively curved.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login